# SDR USAA2014080700006

- Difficulty date: August 6, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 15,608 hours, 10,393 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C3 CHECK LT OVERWING EXIT LIGHT INOPERATIVE.  R & R PIN NR 1 AT PLUG P2325 WIRE W201-0404-7-20.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
